# SDR DL733953425

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Rail
- Condition: Corroded
- Location: Fs 815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSPECTION FOUND HEAVY CORROSION ON CENTER FLOOR SUPPORT RAIL AT FS 815.  REPAIRED PER SRM 53-00-53.
